Hi Happy Valentines Day and i read your post. Your vitals look absolutely excellent so i wouldn't worry there. This could definately be anxiety driven it sounds like to me. The chances of your heart stopping with those readings are beyond slim almost impossible. I know that when your heart pounds that we all get worried but at 80 BPM you are safe believe me. Some of us on this site have had episodes where our hearts have gone up as high as the 300's a couple of times so as you can see you aren't even close. You didn't say that you had irregular heart beats so it sounds to me like you are just very concerned. I would relax.........try process of elimination with your food intake...if you eat a specific type of food and you feel the pounding sensation eliminate it from your diet. The only thing that i can think of off of the top of my head is possibly something that you may be drinking during your meal. Anything w. caffeine can def. do this. Coffee, iced tea, colored sodas. energy drinks, chocolate, gatorade products, etc. There have been some ongoing studies in regards to msg and increased heart rates but the prob. here is you really don't have an increased heart rate because your vital signs are amazingly good......at 80 BPM trust me your heart is not working hard unless your normal resting rate is in the 40-60 range and that is usually reserved for pro athletes which you may be i don;t know.....good luck
Sorry- I see now where you say you take prozac.I also suffer from vertigo which makes me feel very funky.
I know that when I eat something with a lot of preservatives, msg, or fried, I feel like that after I eat. I suffer from a great deal of anxiety, but my dr. has told me that the heart and stomach are all connected. I can say that as miserable as it feels, if your heart is beating hard and fast, it is not going to stop. Do you take any anxiety meds? I worry about an irregular rythym as well, but my dr. has told me that the heart can withstand 160 bpm for several hours. Do you take anything for your stomach? I take prevacid and my heart knows when I miss a dose. It's really funny how everything really is connected. Also, maybe your dr. will consider another beta-blocker. I hope this gives you some comfort. Keep us posted. Best to you!